# SDR SWAA2023021092408

- Difficulty date: January 17, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON LOWER FUSELAGE NO. 2 VHF ANTENNA MOUNTING PLATE<[01] REMOVED LOWER FUSELAGE NO. 2 VHF ANTENNA MOUNTING PLATE PER REF. SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.;[03] LOCATED AND DRILL NEW LOWER FUSELAGE NO. 2 VHF ANTENNA MOUNTING PLATE PER REF. SRM 51-40-05-0G-0.;[04] VERIFIED STEP 3 ; OK TO TREAT AND PRIME.;[05] TREATED LOWER FUSELAGE SKIN PER REF. AMM 51-21-41-370-802 AND TREATED AND PRIMED NO. 2 VHF ANTENNA MOUNTING PLATE HOLES PER REF. AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.;[06] VERIFIED STEP 5 ; OK TO INSTALL #2 VHF ANTENNA MOUNTING PLATE.;[07] INSTALLED NO. 2 VHF ANTENNA MOUNTING PLATE PER REF. SRM 51-40-02-0G-0 AND DRAWING 146A7730.;[08] VERIFIED STEP 7.;[09] FINAL: REMOVED AND REINSTALLED NEW NO. 2 VHF ANTENNA MOUNTING PLATE PER REF. SRM 51-40-02-0G-0 AND DRAWING 146A7730.;[10] STEP 9 VERIFIED AS FINAL.
